# SDR UPS01235975

- Difficulty date: May 9, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,116 hours, 43,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD UPPER BEAM AND UPPER BEAM DOUBLER CORRODED.  DOOR REMOVED AND UPPER BEAM AND UPPER BEAM DOUBLER REPLACED.
